# SDR HALA2018030100063

- Difficulty date: February 28, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 19,268 hours, 2,957 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, OBSERVED AN ECAM FOR THE FUEL TANK TRANSFER FAULT. PERFORMED A SITE TEST IAW TSM 28-46. TEST PASSED. FOR FMC 1 AND FMC 2. MESSAGE CLEARED.  OK FOR SERVICE.
